# SDR XN0A1354

- Difficulty date: October 2, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N373PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 218
- Aircraft time: 40,397 hours, 32,122 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Condition: Failed
- Location: Nr 2 Directional
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT HDG FLAG ON F/O COMPASS.  REMOVED AND REPLACED NR 2 DG IAW A300 AMM CHAPTER 34-25-37.  GROUND OPS CHECK NORMAL.
